American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Qxx) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Peter Sarnak. Recent progress on the quantum unique ergodicity conjecture. Bull. Amer. Math. Soc. 48 (2011) 211-228. MR 2774090.
Abstract, references, and article information   
View Article: PDF

[2] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information   
View Article: PDF

[3] Cathleen Synge Morawetz. Variations on conservation laws for the wave equation. Bull. Amer. Math. Soc. 37 (2000) 141-154. MR 1751947.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia